# SDR DLM88080826

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 53,994 hours, 42,755 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5955401502
- Part serial: 0184
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND IN SKIN AND CRACK FOUND IN SPAR ON AILERON DURING SHOP VISIT.  REPAIRED PER DELTA ERA 467537-14, REV A.
